Access count of this item: 156

Files in This Item:
File Description SizeFormat 
1280_02.pdf452.8 kBAdobe PDFView/Open
Title: 離散戸田格子系列と直交多項式について (可積分系研究における双線形化法とその周辺)
Authors: 辻本, 諭  KAKEN_name
Author's alias: Tsujimoto, Satoshi
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1280
Start page: 11
End page: 18
Appears in Collections:Bilinear Method in the Study of Integrable Systems and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.